# SDR CA190226007

- Difficulty date: February 23, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,143 hours
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 7823031
- Condition: Fractured
- Location: Inner
- Part time: 5,900 hours
- Component: Propeller Blade, Hmltnsnstrnd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REMOVAL OF LH2 BLADE FOR RESTORATION A TECHNICIAN FOUND ONE OF THE TWO PIECE INNER BEARING RACES FRACTURED. THE PROP HUB AND BLADE SHOWED SIGNS OF PITTING AND OTHER DAMAGE CAUSED BY THE FAILURE. THE DAMAGED ITEMS HAVE BEEN REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. A/C HOURS: 63497 A/C CYCLES: 65590 PART NAME: INNER BEARING RACE P/N: 782303-1 S/N : NSN CONDITION: FRACTURED LOCATION OF DEFECT: EXTERNAL PART CYCLES: 5559 TSN: 5900 (TC# 20190226007)
